Publications 1996

  1. Nguyen Minh Chuong, N. V. Tuan, Spline collocation methods for a system of nonlinear Fredholm-Volterra integral equations. Acta Mathematica Vietnamica, 21 (1996), 155 - 169.
  2. Le Trong Luc, On the inverse source problem for the Helmtroltz operators. Vietnam J. Comput. Sci. Cybernetics 12 (1996), 82 - 96.
  3. Do Ba Khang, S. Napajit and H. N. Phien, Pythagorean hodograph of planar cubic Ball curves. Computer aided geometric design (Penang, 1994). Ann. Numer. Math. 3 (1996), 285 - 296.
  4. W. Oettli, Nguyen Dong Yen, An example of a bad quasicomplementarity problem. J. Optim. Theory Appl. 90 (1996), 213 - 215.
  5. W. Oettli, Nguyen Dong Yen, Quasicomplementarity problems of R0 type. J. Optim. Theory Appl. 89 (1996), 467 - 474.
  6. Ha Huy Vui, Alexandru Zaharia, Families of polynomials with total Milnor number constant. Math. Ann. 304 (1996), 481 - 488.
  7. P. Cassou-Nogues, Ha Huy Vui, Theoreme de Kuiper-Kuo-Bochnak-Lojasiewicz a l'infini. Ann. Sci. Toulouse, Serie 6, Vol 5, Fascicule 3 (1996), 387 - 406.
  8. Nguyen Khac Viet, Modular curves: a contact point of arithmetic, group theory and geometry. In: Abstracts of Colloquium in Mathematics, Kyoto Univ. (1996), 4 - 6.
  9. Nguyen Khac Viet, M.-H. Saito, d-gonality of modular curves and bounding torsions of elliptic curves, Kyoto-Math 96-07, Kyoto University, 96-07, 16 p. (1996).
  10. Nguyen Khac Viet, Class numbers, d-gonality of modular curves and bounding torsions, In: Proceedings of the Algebraic Geometry Symposium, Sendai, January 16 - 19, 1996, 111 - 118 (1996).
  11. Tran Duc Van, Nguyen Duy Thai Son and N. D. Liem, Minimax solutions for some systems of first-order nonlinear partial differential equations with time-measurable hamiltonian. In: Proceeding of "Structure of Solutions of Differential Equations", Katata/Kyoto, 1995 (M. Morimoto and T. Kawai, eds.), 499 - 511, World Sci. Publishing, 1996.
  12. Tran Duc Van, N. Hoang, On the existence of global solutions of the Cauchy problem for Hamilton-Jacobi equations. SEA Bull. Math. 20 (1996), 81 - 88.
  13. Dao Quang Tuyen, A minimal condition for stochastic approximation, Studia Sci. Math. Hungar. 32 (1996), 119 - 126.
  14. Hoang Tuy, A general D.C. approach to location problems. State of the Art in Global Optimization: Computational Methods and Applications, (C. Floudas and P. Pardalos, eds.), Kluwer 1996, 413 - 432.
  15. Hoang Tuy, Saied Ghannadan, Athanasios Migdalas, Peter Värbrand, Strongly polynomial algorithm for a concave production-transportation problem with a fixed number of nonlinear variables. Math. Programming, 72 (1996), 229 - 258.
  16. Hoang Duong Tuan, S. Hosoe, Some comments on consistency of quadratic forms. IEEE Trans. Automat. Control 41 (1996), 1215 - 1216.
  17. B. M. Glover, Y. Ishizuka, V. Jeyakumar, and Hoang Duong Tuan, Complete characterizations of global optimality for problems involving the pointwise minimum of sublinear functions. SIAM J. Optim. 6 (1996), 362 - 372.
  18. Hoang Duong Tuan, On solution sets of nonconvex Darboux problems and applications to optimal control with endpoint constraints. J. Austral. Math. Soc. Ser. B 37 (1996), 354 - 391.
  19. Y. Ishizuka, Hoang Duong Tuan, Directionally differentiable multi-objective optimization involving discrete inclusions. J. Optim. Theory Appl. 88 (1996), 585 - 616.
  20. Hoang Duong Tuan, S. Hosoe, On linearization technique in robust nonlinear $H_{\infty}$ control. Systems Control Lett. 26 (1996), 21 - 27.
  21. Hoang Duong Tuan, E. Ono, S. Hosoe and Y. Hayashi, Nonlinear $H_{\infty}$ control of active suspension. Vehicle Systems Dynamics Supplement 25 (1996), 489 - 501.
  22. Ngo Viet Trung, On the lifting of determinantal ideals. Manuscripta Math. 91 (1996), 467 - 481.
  23. J. Aberbach, C. Huneke, Ngo Viet Trung, Reduction numbers, Briancon-Skoda theorem and the depth of Rees rings. Compositio Math. 97 (1995), 403 - 434.
  24. Reiner Horst, Nguyen Van Thoai, A new algorithm for solving the general quadratic programming problem. Comput. Optim. Appl. 5 (1996), 39 - 48.
  25. R. Horst, N. V. Thoai, Decomposition approach for the global minimization of biconcave functions over polytopes. J. Optim. Theory Appl. 88 (1996), 561 - 583.
  26. Reiner Horst, Nguyen Van Thoai, Global minimization of separable concave functions under linear constraints with totally unimodular matrices. In: State of the art in global optimization (Princeton, NJ, 1995), 35 - 45, Nonconvex Optim. Appl. 7, Kluwer Acad. Publ., Dordrecht, 1996.
  27. Reiner Horst, Nguyen Van Thoai, Global minimization of separable concave functions under linear constraints with totally unimodular matrices. In: State of the art in global optimization (Princeton, NJ, 1995), 35 - 45, Nonconvex Optim. Appl. 7, Kluwer Acad. Publ., Dordrecht, 1996.
  28. Tran Hung Thao, Pham Xuan Binh, On the effect of mathematical education on studies of students. In: Proceedings of the Conference on Optimization and Control Theory, Quy Nhon, 1996, 1 - 5 (in Vietnamese).
  29. Tran Hung Thao , State estimation of a stochastic dynamical system with Levy annealing noises. In: Proceedings of the International Conference on Nonlinear Stochastic Dynamics, Hanoi, 1996, 203 - 210.
  30. Tran Hung Thao , On generalized independent increments processes. J. Phys. Sci. Malaysia 8 (1997), 35 - 44.
  31. Tran Hung Thao, Equations de type de Smoluchowski. In : Proceedings of the Conference on Optimization and Control Theory, Quy Nhon, 150 - 154, 1996 (in French).
  32. Nguyen Quoc Thang, Complementary note on similitudes of forms. J. Math. Sciences Univ. Tokyo 3 (1996), 445 - 447.
  33. Nguyen Quoc Thang, On weak approximation in algebraic groups and varieties defined by a system of forms. J. Pure and App. Algebra 113 (1996), 67 - 90.
  34. Nguyen Quoc Thang, D. Đokovíc , Surjective maps between root systems with zero. Canadian Math. Bull. 39 (1996), 25 - 34.
  35. Nguyen Quoc Thang, Some local-global principles in the arithmetic of algebraic groups over real function fields. Math. Z. 221 (1996), 1 - 19.
  36. Phan Thien Thach, H. Konno, D.C. Representability of closed sets in reflexive Banach spaces and applications to optimization problems. J. Optim. Theory Appl. 91 (1996), 1 - 22.
  37. Phan Thien Thach, H. Konno, D. Yokota, Dual approach to minimization on the set of Pareto-optimal solutions. J. Optim. Theory Appl. 88 (1996), 689 - 707.
  38. Phan Thien Thach, Masakazu Kojima, A generalized convexity and variational inequality for quasi-convex minimization. SIAM J. Optim. 6 (1996), 212 - 226.
  39. Ngo Dac Tan, On Hamilton cycles in cubic (m, n)-metacirculant graphs, II. Australas. J. Combin. 14 (1996), 235 - 257.
  40. Ngo Dac Tan, Non-Cayley tetravalent metacirculant graphs and their hamiltonicity. J. Graph Theory 23 (1996), 273 - 287.
  41. Ngo Dac Tan, Cubic (m, n)-metacirculant graphs which are not Cayley graphs. Discrete Math. 154 (1996), 237 - 244.
  42. Ngo Dac Tan, On the isomorphism problem for a family of cubic metacirculant graphs. Discrete Math. 151 (1996), 231 - 242.
  43. Nguyen Khoa Son, D. Hinrichsen, Robust stability positive continuous time systems. Numer. Funct. Anal. Optim. 17 (1996), 649 - 659.
  44. Nguyen Khoa Son, D. Hinrichsen, $\mu$-values analysis and stability radii of positive systems under block-diagonal affine perturbations, In: Proc. International Symposium on Automation and Robotics, Szeszin, August 1 - 6, 1996, Poland, 256 - 266.
  45. Diederich Hinrichsen, Nguyen Khoa Son, On structured singular values and robust stability radii of systems under affine perturbations. Vietnam J. Math. 1 (1996), 112 - 117.
  46. Pham Huu Sach, Sufficient conditions for generalized convex set-valued maps. Optimization 37 (1996), 293 - 304.
  47. Hoang Xuan Phu, A Hoffmann, Essential supremum and supremum of summable functions. Numer. Funct. Anal. Optim. 17 (1996), 167 - 180.
  48. Hoang Xuan Phu, Nguyen Ngoc Hai, Some analytical properties of $\gamma$-convex functions on the real line. J. Optim. Theory Appl. 91 (1996), 671 - 694.
  49. Vu Quoc Phong, Stability of semigroups commuting with a compact operator. Proc. Amer. Math. Soc. 124 (1996), N0 10, 3207 - 3209.
  50. R. deLaubenfels, Vu Quoc Phong, Decomposable embeddings, complete trajectories, and invariant subspaces. Studia Math. 119 (1996), 65 - 76.
  51. Ralph deLaubenfels, Vũ Quôc-Phóng, The discrete Hille-Yosida space and the asymptotic behaviour of individual orbits of linear operators. J. Funct. Anal. 142 (1996), 539 - 548.
  52. Vu Ngoc Phat, Weak asymptotic stabilizability of discrete-time inclusions given by set-valued operators. J. Math. Anal. Appl. 202 (1996), 353 - 369.
  53. Vu Ngoc Phat, Constrained control problems of discrete processes. World Scientific, Singapore-New Jersey-London, 1996, 228p.
  54. Nguyen To Nhu, Probability measure functors preserving infinite-dimensional space triples. Colloq. Math. 70 (1996), 291 - 304.
  55. Nguyen To Nhu, The fixed point property for weakly admissible compact convex sets: Searching for a solution to Schauder's conjecture. Topology Appl. 68 (1996), 1 - 12.
  56. Nguyen To Nhu, Nguyen Nhuy, Tran Van An, Regular retractions onto finite dimensional convex sets and the AR-property for Roberts spaces. Tsukuba J. Math. 20 (1996), 281 - 289.
  57. Le Dung Muu, Le Tu Luc, On equivalence between convex maximization and optimization over the efficient set. Vietnam J. Math. 24 (1996), 439 - 445.
  58. Le Thi Hoai An, Pham Dinh Tao, Le Dung Muu, Numerical solution for optimization over the efficient set by D. C. optimization algorithm. Operations Research Letters 19 (1996), 117 - 128.
  59. Nguyen Dinh Dan, Le Dung Muu, Parametric simplex method for optimizing a linear function over the efficient set of a bicriteria linear problem. Acta Math. Vietnam. 21 (1996), 59 - 67.
  60. Nguyen Si Minh, B. Ziemian, A remark on the Nilsson type integrals. Singularities and Differential equations, Warszawa, Banach center publications 33 (1996), 277 - 285.
  61. Bruce Desmond Craven, Do Van Luu, Bevil Milton Glover, Strengthened invex and perturbation. Mathematical Methods of Operations Research, 43 (1996), 319 - 336.
  62. Do Van Luu, W. Oettli, Higher-order optimality conditions for a minimax. Bulletin of the Australian Mathematical Society, 54 (1996), 509 - 516.
  63. Dinh The Luc, A strong mean value theorem and its application. Nonlinear Analysis: Theory, Methods & Applications 26 (1996), 915 - 923.
  64. Jofré, Alejandro; The Luc, Dinh; Théra, Michel, $\epsilon$-subdifferential calculus for nonconvex function and $\epsilon$-monotonicity. C. R. Acad. Sci Paris 323 (1996), 735 - 740.
  65. Nguyen Huong Lam, On codes having no finite completion. RAIRO Inform. Theor. Appl. 30 (1996), 483–493
  66. Nguyen Huong Lam, A property of finite maximal codes. Acta Math. Vietnam. 21 (1996), No. 2, 279 - 288.
  67. Dinh Van Huynh, S. K. Jain & S. R. López-Permouth, On a class of non-noetherian V-rings. Comm. Algebra 24 (1996), 2839 - 2850.
  68. Dinh Van Huynh, S.K. Jain, S.R. López-Permouth, When is a simple ring noetherian?. J. Algebra 184 (1996), 786 - 794.
  69. Yasuyuki Hirano, Dinh van Huynh, Jae Keol Park, On rings whose prime radical contains all nilpotent elements of index two. Arch. Math. 66 (1996), 360 - 365.
  70. Dinh Van Huynh, S.Tariq Rizvi, Mohamed F. Yousif, Rings whose finitely generated modules are extending. J. Pure Appl. Algebra 111 (1996), 325 - 328.
  71. Dinh Van Huynh, On weakly injective continuous modules, In: Proc. International Conference on Abelian Groups and Modules at Colorado Springs, Marcel Dekker, Inc., New York 1996, 385 - 392.
  72. Dinh Van Huynh and Ngo Si Tung, A note on quasi-Frobenius rings. Proc. Amer. Math. Soc. 124 (1996), 371 - 375.
  73. Dinh Van Huynh, A characterization of noetherian rings by cyclic modules. Proc. Edinburgh Math. Soc. 39 (1996), 253 - 262.
  74. Le Hoi, Transport and economic-environmental system with approach of mathematics-informatics. Tạp chí Giao thông Vận tải 1996, N0 2, 46 - 61 (in Vietnamese).
  75. Le Tuan Hoa, Reduction numbers of equimultiple ideals. J. Pure Appl. Algebra 109 (1996), 111 - 126.
  76. Le Tuan Hoa, A note on the Hilbert-Samuel function in a two-dimensional local ring. Acta Math. Vietnam. 21 (1996), 335 - 347.
  77. Dinh Nho Hao, A mollification method for a noncharacteristic Cauchy problem for a parabolic equation. J. Math. Anal. Appl. 199 (1996), 873 - 909.
  78. Dinh Nho Hao, H.-J. Reinhardt, Recent contributions to linear inverse heat conduction problems. J. Inverse and Ill-Posed Problems 4 (1996), 23 - 32.
  79. H.-J. Reinhardt, Dinh Nho Hao, A sequential conjugate gradient method for the stable numerical solution to inverse heat conduction problems. Inverse Problems in Engineering 2 (1996), 263 - 272.
  80. Dinh Nho Hao, Introduction to partial differential equations. University of Siegen, Summer 1996, 106 pages.
  81. , Ferenc Moricz, On the L1-convergence of Fourier transforms. J. Austral Math. Soc. Ser. A 60 (1996), 405 - 420.
  82. , Ferenc Moricz, The Cesaro operator on the Banach algebra of L1(R2) multipliers I (Odd case). Acta Sci. Math. (Szeged) 62 (1996), 433 - 456.
  83. Nguyen Anh Tuan, Le Dung Muu, Pham Canh Duong, A decomposition method for finding a global optimal solution to a water distribution network. Acta Math. Vietnam. 21 (1996), 309 - 333.
  84. Nguyen Anh Tuan and Pham Canh Duong, Minimization of an almost-convex and almost-concave function. Vietnam J. Math. 24 (1996), 57 - 74.
  85. John Clark, Nguyen Viet Dung, On the decomposition of nonsingular CS-modules, Canad. Math. Bull. 39 (1996), 257 - 265.
  86. Nguyen Viet Dung, On indecomposable decompositions of CS-modules. J. Austral. Math. Soc. Ser. A 61 (1996), 30 - 41.
  87. Hoang Dinh Dung, Exact solution for a problem of air pollution. Vietnam J. Math. 24 (1996), 209 - 214.
  88. Hoang Dinh Dung and Nguyen Cong Dieu, On the problem of air pollution. Acta Math. Vietnam. 21 (1996), 27 - 38.
  89. Nguyen Tu Cuong, Nguyen Duc Minh, On the lengths of Koszul homology modules and generalized fractions. Math. Proc. Cambridge Philos. Soc. 120 (1996), 31 - 42.
  90. Nguyen Tu Cuong, Vu The Khoi, On the partial Euler-Poincare characteristic of certain systems of parameters in local rings. Math. Z. 222 (1996), 383 - 390.
  91. Nguyen Dinh Cong, Topological classification of linear hyperbolic cocycles. J. Dynam. Differential Equations 8 (1996), 427 - 467.
  92. Nguyen Dinh Cong, Structural stability of linear random dynamical systems. Ergodic Theory Dynam. Systems 16 (1996), 1207 - 1220.
  93. Ha Huy Bang, The existence of a point spectral radius of pseudodifferential operators. Russian Doklady Akad. Nauk 348 (1996), N06, 740 - 742. English transl.: Doklady Mathematics 53 (1996), 420 - 422.
  94. Ha Huy Bang, A remark on the Kolmogorov-Stein inequality. J. Math. Analysis Appl. 203 (1996), 861 - 867.
  95. Ha Huy Bang, Theorems of the Paley-Wiener-Schwartz type. Trudy Mat. Inst. Steklov 214 (1996), 298 - 319. English transl.: Proc. Steklov Inst. Math. 214 (1996), 291 - 311.
  96. Ha Huy Bang, A remark on differential operators of infinite order. Acta Math. Vietnam. 21 (1996), 289 - 294.
  97. Hoang Xuan Phu, Phan Thanh An, Stable generalization of convex functions. Optimization 3 (1996), 309 - 318.
  98. Marta Calanchi, Luigi Rodino, Nguyen Minh Tri, Solutions of logarithmic type for elliptic and hypoelliptic equations. Ann. Univ. Ferrara Vol. XLI (1996), 111 - 127.